# SDR CA990330006

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 20,339 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED FUMES IN THE CABIN DURING FLIGHT.  (AIRCRAFT OPERATING ON NR 1 PACK - NR 2 PACK INOPERATIVE ON MEL.)  AIRCRAFT RETURNED WITH PACKS OFF.  POST-FLIGHT INSPECTION FOUND NR 4 ENGINE NR 1 SEAL LEAKING, CONTAMINATING THE CABIN AIR SUPPLY.  NR 4 ENGINE WAS REPLACED.
